# SDR USA2008F00024

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Engine: Rroyce RB211535E4
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr System
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX FLT 146 ENROUTE PHX TO LIH.  THE FLIGHT REJECTED TAKE-OFF DUE TO NO EPR INDICATION AND AUTO THROTTLES WOULD NOT ENGAGE.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MX CYCLED THE THRUST MANAGEMENT COMPUTER (TMC) CIRCUIT BREAKER.  PERFORMED BITE CHECK OF TMC AND EPR SYSTEMS.  SYSTEMS TEST OK.
